Monday, August 25, 2008

Weary



CAUTION: WHINING FOLLOWS


It's called "trudging" for a reason ...


From 24 Hours a Day:


"Never yield to weariness of the spirit. At times, the world’s cares and distractions will intrude and the spirit will become weak. At times like this, carry on and soon the spirit will become strong again. God’s spirit is always with you, to replenish and renew. None ever sincerely sought God’s help in vain. Physical weariness and exhaustion make a time of rest and communion with God more necessary. When you are overcome by temporary conditions which you cannot control, keep quiet and wait for the power of the spirit to flow back."


May God forgive me, I would like a day off from my life today. I would like to be in one of those sappy movies where I wake up in someone else's life and learn to appreciate my own. I am tired of potty training. I am tired of setting up the new place. I am tired of worrying about money. I am tired of dealing with my soon-to-be-ex husband. I am tired of reporting to this new job and sitting over here in Storage Room B having no one talk to me or give me any direction. I am tired of not getting BF's just-about-total attention. I am tired of being exhausted all day and not sleeping at night. I am tired of having hideously chapped lips from this stupid Accutane (which I might have to discontinue if I keep feeling this way).


A few days ago I called my parents to tell them (prematurely) that I thought we were making some real potty training progress. My mother said to me, "That's great news honey! When I saw you were calling I just assumed something was wrong - I thought 'Uh oh'".


Wow - that's nice. Thanks for the vote of confidence.

1 comments:

dark_one said...

My name is Al Race and i would like to show you my personal experience with Accutane.

I have taken for 5 months.I am 18 years old. It was slightly helpful to me, and for that, it was worth it. I have one month yet to go. When I started, face was real bad. Plain ugly. Its definitely gotten better, but there are alot of small but noticable darkspots that just dont seem to fade, I’m hoping they will yet; I’ve heard many people see major improvement after they stop the drug. I hope that’s me. It’s helped me emotionally, because everyday I wake up and think 'I gotta take my accutane!' thinking it will help. And it has, even if its not completely gone. One thing I reccomend is swimming while on the drug. The combination of accutane and chlorine on your face will dry it out significantly and promote new skin growth. Its helped me alot; I try and swim almost every day!

Side Effects :
Lips were pretty damn dry. Always carry chapstick. My lips are out of shape towards the corners of my mouth, real screwed up, I dont know why. Other than that, nothin serious, maybe tiredeness, but hey-I’m a teenager. No noticibale mood changes or depression thats different from the norm, but like I said, I’m a teen. Occasional brief minor rash, a little sore back, but thats all for me.

I hope this information will be useful to others,
Al Race


http://www.drug3k.com/drug/Accutane-10372.htm